Alert archive / Georgia / River Flood Warnings in 2018

River Flood Warning 251, NWS Atlanta, GA

December 28, 2018Douglas County, Georgia

NWS Atlanta, GA issued this river flood warning at Dec 28, 2018, 5:36 PM EST for Douglas County, Georgia. It was in force for 21 days.

The area

The outline as issued.

The facts

Issued
Dec 28, 2018, 5:36 PM EST (22:36 UTC)
Expired
Jan 18, 2019, 5:36 PM EST
In force
21 days
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

County Douglas County, GA

The radar

The Atlanta radar (KFFC), 40 km from the middle of the area, began a volume at 22:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Sweetwater Creek below Austell (ASTG1). The gauge peaked at 22.28 ft at Dec 29, 2018, 1:00 AM EST.

actionminormoderate102012/2812/2912/3012/3101/0101/0201/0301/0401/0501/0601/0701/0801/0901/1001/1101/1201/1301/1401/1501/1601/1701/1801/19
Action stage
18 ft
Minor stage
21 ft
Moderate stage
24 ft
Major stage
27 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02337040, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

350 
WGUS42 KFFC 282236
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
536 PM EST Fri Dec 28 2018

...The National Weather Service in Peachtree City has issued a Flood 
Warning for the following rivers in Georgia...

  Sweetwater Creek at Intakes near Austell 6S affecting Douglas 
  County


.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.

The latest stage data was furnished in cooperation with the United 
States Geological Survey.

&&

GAC097-291235-
/O.NEW.KFFC.FL.W.0251.181228T2236Z-000000T0000Z/
/ASTG1.1.ER.181228T2103Z.181228T2200Z.000000T0000Z.UU/
536 PM EST Fri Dec 28 2018

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Sweetwater Creek at Intakes near Austell 6S.
* From this afternoon until further notice.
* At 5PM Friday the stage was 21.3 feet...and rising.
* Flood stage is 21.0 feet.
  

&&

LAT...LON 3371 8466 3375 8460 3374 8459 3370 8463


$$
3 follow-up statements
951 
WGUS82 KFFC 290135
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
835 PM EST Fri Dec 28 2018

...The Flood Warning continues for the following rivers in Georgia...
 
  Sweetwater Creek near Austell affecting Cobb and Douglas Counties 

 
...The Flood Warning continues for the following rivers in Georgia...
  Sweetwater Creek at Intakes near Austell 6S affecting Douglas 
  County 


GAC067-097-291535-
/O.EXT.KFFC.FL.W.0224.181229T0242Z-181229T1617Z/
/AUSG1.1.ER.181229T0242Z.181229T0600Z.181229T1017Z.NO/
835 PM EST Fri Dec 28 2018

...Flood Warning extended until Saturday morning...The Flood Warning 
continues for
  The Sweetwater Creek near Austell.
* From tonight until Saturday morning.
* At 8 PM Friday the stage was 9.8 feet and rising.
* No flooding is occurring yet but Minor flooding is forecast.
* Flood stage is 10 feet.
* Forecast to rise above flood stage by tonight and continue to rise 
  to near 10.5 feet by after midnight tomorrow.The river will fall 
  below flood stage by early tomorrow.
* At 10 feet...Flood Stage is reached. Minor flooding occurs in the
  woodlands and fields upstream and downstream from the gage near the
  Interstate 20 bridge. Portions of a paintball playing field just 
  downstream of the bridge begin to flood. Athletic fields in the 
  Woodrow Wilson Park on Mount Vernon Road begin to flood due to 
  water backing up in ditches. Water also begins to floods yards of 
  four elevated homes along Mount Vernon Road. 
  

&&

LAT...LON 3379 8464 3385 8463 3380 8459 3374 8459
      3370 8463 3376 8466             

$$

GAC097-291535-
/O.CON.KFFC.FL.W.0251.000000T0000Z-000000T0000Z/
/ASTG1.1.ER.181228T2103Z.181229T0015Z.000000T0000Z.UU/
835 PM EST Fri Dec 28 2018

The Flood Warning continues for
  The Sweetwater Creek at Intakes near Austell 6S.
* At 7 PM Friday the stage was 21.9 feet and rising.
* Minor flooding is occurring.
* Flood stage is 21 feet.
  

&&

LAT...LON 3371 8466 3375 8460 3374 8459 3370 8463


$$
537 
WGUS82 KFFC 290831
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
331 AM EST Sat Dec 29 2018

...The Flood Warning continues for the following rivers in Georgia...
  Sweetwater Creek at Intakes near Austell 6S affecting Douglas 
  County 


GAC097-292230-
/O.CON.KFFC.FL.W.0251.000000T0000Z-000000T0000Z/
/ASTG1.1.ER.181228T2103Z.181229T0615Z.000000T0000Z.UU/
331 AM EST Sat Dec 29 2018

The Flood Warning continues for
  The Sweetwater Creek at Intakes near Austell 6S.
* Until further notice.
* At 3 AM Saturday the stage was 22.3 feet...and 
  falling.
* Minor flooding is occurring.
* Flood stage is 21.0 feet.
  

&&

LAT...LON 3371 8466 3375 8460 3374 8459 3370 8463


$$
672 
WGUS82 KFFC 291713
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1213 PM EST Sat Dec 29 2018

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  Lookout Creek near New England affecting Dade and Hamilton 
  Counties

  Sweetwater Creek at Intakes near Austell 6S affecting Douglas 
  County

 
GAC097-291743-
/O.CAN.KFFC.FL.W.0251.000000T0000Z-181229T1713Z/
/ASTG1.1.ER.181228T2103Z.181229T0615Z.181229T1542Z.UU/
1213 PM EST Sat Dec 29 2018

The Flood Warning is cancelled for
  The Sweetwater Creek at Intakes near Austell 6S.
* This takes effect immediately.
* At 12 PM Saturday the stage was 20.7 feet...and falling.
* Flood stage is 21 feet.
* The creek will continue to fall.
  

&&

LAT...LON 3371 8466 3375 8460 3374 8459 3370 8463


$$

GAC083-TNC065-291743-
/O.CAN.KFFC.FL.W.0201.000000T0000Z-181230T0600Z/
/ENGG1.1.ER.181228T1200Z.181228T1715Z.181229T1631Z.UU/
1213 PM EST Sat Dec 29 2018

The Flood Warning is cancelled for
  The Lookout Creek near New England.
* This takes effect immediately.
* At 12PM Saturday the stage was 11.8 feet...and falling.
* Flood stage is 12 feet.
* The creek will continue to fall.
* At 13 feet...Minor flooding expands along Sells Lane in 
  Trenton...Mason Road near Rising Fawn...and Creek Road near New 
  England. All these roads will be closed. Also minor flooding 
  expands much further downstream as the creek crosses the Tennessee 
  border into the Tiftona area.
  

&&

LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
      3473 8556 3487 8553             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Dec 28, 4:38 PM EST, 58 minutes earlier.

Area forecast discussion, Dec 28, 4:38 PM EST, 58 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
438 PM EST Fri Dec 28 2018

.UPDATE...
The Flash Flood Watch has been cancelled. Rainfall has diminished
within the watch area and additional Flash Flooding is not
anticipated.

Several creeks, streams and rivers continue out of
their banks...and some water levels continue to rise. Will cover
the river/creek/stream flooding with River Flood Warnings.

Additional heavy rains are expected during the latter half of the
weekend into early next week. Additional Flood Watches may be
necessary and interested parties should monitor the weather over
the Holiday Weekend.

&&

.PREV DISCUSSION... /Issued 255 PM EST Fri Dec 28 2018/

SHORT TERM /Tonight through Saturday Night/...
Minor break in the extremely wet pattern through much of this
forecast period as the cold front and band of diminishing convection
settles south and east into central/south Georgia. Patchy light rain
will remain possible tonight and during the day Saturday across
parts of north Georgia, but widespread moderate rainfall will remain
south of the areas that received 2-6 inches of rainfall over the
past 24 hours. With several rivers still rising and many still well
above flood stage across the area, I plan on continuing the Flash
Flood Watch at this time, despite diminishing rainfall. Better rain
chances Start spreading back north through the latter half of the
forecast period, but amounts are expected to remain modest through
Saturday night. Instability minimal for thunder through the short
term forecast period.

20

LONG TERM /Sunday through Friday/...
No major changes made to the extended forecast. All in all the wet
period is expected to continue through the extended period. The
upper level low will move across northern Mexico Saturday night
into Monday with deep moist southwest flow feeding periods of
showers. A warm front will lift northward Sunday, and a cold front
will move into the area late Monday as the now upper level wave
pushes the surface low through the Mississippi, Tennessee Valleys
onto the Ohio Valley by Tuesday. Isolated thunderstorms will be
possible Monday afternoon and again Tuesday afternoon in the
vicinity of the cold front. The cold front slowly pushes through
the forecast area Tuesday and Wednesday as the next upper level
low digs into the desert southwest. As the upper low ejects across
the Gulf Coast states by the end of the week, surface low pushes
the front through the forecast area by the end of the week.
Current rainfall totals for Saturday night through Wednesday
morning are in the 1.5 to 3 inch range. With already saturated
soils and multiple days of rainfall, the threat for flash flooding
in addition to river flooding will continue for several days.
Have stayed close to guidance temperatures through the extended
period, which brings near freezing temperatures into portions of
north Georgia Thursday morning which would support a mix of rain
and snow briefly Thursday morning. At this time any accumulations
will be an inch or less.

Atwell/01

AVIATION...
18Z UPDATE...

Mixture of mainly MVFR to LIFR conditions in the band of moderate to
heavy precipitation stretching from near the KAHN TAF site across
KMCN to KCSG, generally MVFR/VFR outside of this band including the
Atlanta Metro area TAFs. Band of convection will continue to sink
southeast across the area, clearing the southern and eastern TAF
sites this afternoon. Will see most areas returning to MVFR/IFR
conditions after 00Z, continuing through 18Z Saturday. Southeast to
southwest winds 6-12kt, becoming southwest to west by 20-24Z.

//ATL CONFIDENCE...18Z UPDATE...

Medium for the overall, big picture, low in the details/timing.

20

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          51  65  49  59 /  40  30  60  60
Atlanta         50  60  49  59 /  30  40  60  60
Blairsville     44  58  44  57 /  20  20  50  50
Cartersville    46  58  45  58 /  20  30  50  60
Columbus        57  65  54  65 /  50  60  60  60
Gainesville     48  62  47  58 /  20  30  60  50
Macon           58  66  54  64 /  70  50  60  60
Rome            45  56  44  57 /  20  20  50  60
Peachtree City  52  62  49  60 /  30  50  60  60
Vidalia         62  72  59  69 / 100  40  50  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...NListemaa
LONG TERM....01
AVIATION...20
Hazardous weather outlook, Dec 28, 4:56 PM EST, 40 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
456 PM EST Fri Dec 28 2018

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-291200-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
456 PM EST Fri Dec 28 2018

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Tonight...

The Flash Flood Watch has been cancelled. The heavy rainfall has
moved out of the area. However, several rivers, creeks, and
streams remain out of their banks with many water levels
continuing to rise. River Flooding concerns are highest along and
north of the I-85 corrador. Across the area ponding on the
roadways and nuisance flooding in poor drainage and low-lying
areas will likely persist into the evening hours.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

Several rounds of showers will continue into next week, with
isolated thunderstorms possible Monday and Tuesday. Much of the area
could see an additional 2 to 4 inches of rainfall, with locally
higher amounts possible. This rainfall will continue to elevate
the river and stream flood threat, especially since the grounds
are saturated from recent rains. Localized flash flooding will
also be a concern in flood prone areas.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Local storm report, Dec 28, 2:38 PM EST, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
238 PM EST FRI DEC 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 AM     FLOOD            2 ESE ROSWELL           34.01N  84.34W
12/28/2018                   FULTON             GA   EMERGENCY MNGR

            DON WHITE RIVERSIDE PARK, ON RIVERSIDE DRIVE NEXT TO
            THE CHATTAHOOCHEE RIVER, WAS CLOSED DUE TO WATER
            COVERING PARTS OF THE PARKING LOT AND ALL OF THE WALKING
            TRAILS.

&&

EVENT NUMBER FFC1800966

THIEM
Local storm report, Dec 28, 2:57 PM EST, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
257 PM EST FRI DEC 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     FLASH FLOOD      3 WNW DAHLONEGA         34.55N  84.04W
12/28/2018                   LUMPKIN            GA   NEWSPAPER

            LUMPKIN COUNTY SHERIFF'S OFFICE PERFORMED A SWIFT WATER
            RESCUE AROUND 9AM ALONG CLAY CREEK IN LUMPKIN COUNTY.

&&

EVENT NUMBER FFC1800967

KS
Local storm report, Dec 28, 2:59 PM EST, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
259 PM EST FRI DEC 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1018 AM     FLOOD            1 SE BURNT HICKORY RIDG 34.01N  84.84W
12/28/2018                   PAULDING           GA   EMERGENCY MNGR

            BENSON LAKE RD BETWEEN MT MORIAH RD AND BENSON RD IS
            CLOSED WITH THE ROADWAY BEING PARTIALLY COVERED BY WATER

&&

EVENT NUMBER FFC1800968

THIEM
Local storm report, Dec 28, 3:43 PM EST, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
343 PM EST FRI DEC 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1006 AM     FLOOD            2 SSE UNION CITY        33.55N  84.55W
12/28/2018                   FULTON             GA   DEPT OF HIGHWAYS

            SR 92 NEAR OAKLEY IND BLVD IS CLOSED DUE TO SEVERE
            FLOODING

&&

EVENT NUMBER FFC1800969

THIEM
Local storm report, Dec 28, 4:11 PM EST, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
411 PM EST FRI DEC 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     FLOOD            1 NNW HILLTOP           33.12N  84.44W
12/28/2018                   PIKE               GA   EMERGENCY MNGR

            MILNER RD AT BOTTOMS RD IN CONCORD HAS FLOOD WATER
            FLOWING OVER THE ROADWAY.

&&

EVENT NUMBER FFC1800970

THIEM
Local storm report, Dec 28, 4:21 PM EST, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
421 PM EST FRI DEC 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     FLOOD            1 NNW HILLTOP           33.12N  84.44W
12/28/2018                   PIKE               GA   EMERGENCY MNGR

            MILNER RD AT BOTTOMS RD IN CONCORD HAS FLOOD WATER
            FLOWING OVER THE ROADWAY.

&&

CORRECTED EVENT TIME

EVENT NUMBER FFC1800970

THIEM

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 27, 11:03 PM ESTSpecial Weather StatementFFCTroup42 min
Dec 28, 12:35 AM ESTSpecial Weather StatementFFCFayette, Henry, Meriwether, Pike, Spalding40 min
Dec 28, 2:27 AM ESTRiver Flood WarningFFCCobb24 hr
Dec 28, 4:53 AM ESTRiver Flood WarningFFCForsyth24 hr
Dec 28, 4:53 AM ESTRiver Flood WarningFFCGwinnett24 hr
Dec 28, 5:34 AM ESTRiver Flood WarningFFCCobb24 hr
Dec 28, 6:58 AM ESTRiver Flood WarningFFCDeKalb, Fulton24 hr
Dec 28, 7:23 AM ESTRiver Flood WarningFFCFulton24 hr
Dec 28, 7:30 AM ESTRiver Flood WarningFFCWhitfield3 days
Dec 28, 7:38 AM ESTRiver Flood WarningFFCFulton, Gwinnett6 hr
Dec 28, 7:38 AM ESTRiver Flood WarningFFCDeKalb, Fulton24 hr
Dec 28, 7:54 AM ESTRiver Flood WarningFFCCobb, Fulton24 hr
Dec 28, 8:07 AM ESTRiver Flood WarningFFCFulton2 hr
Dec 28, 8:15 AM ESTRiver Flood WarningFFCDawson, Forsyth9 hr
Dec 28, 8:21 AM ESTRiver Flood WarningFFCDeKalb6 hr
Dec 28, 8:28 AM ESTSpecial Weather StatementFFCCarroll32 min
Dec 28, 8:34 AM ESTRiver Flood WarningFFCDeKalb, Fulton24 hr
Dec 28, 8:37 AM ESTFlash Flood WarningFFCDawson, Hall, Lumpkin, Towns, Union, White6 hr
Dec 28, 8:42 AM ESTRiver Flood WarningFFCGwinnett24 hr
Dec 28, 9:00 AM ESTRiver Flood WarningFFCCatoosa19 hr
Dec 28, 9:08 AM ESTRiver Flood WarningFFCDeKalb, Fulton24 hr
Dec 28, 9:14 AM ESTAreal Flood WarningFFCCobb, DeKalb, Douglas, Forsyth, Fulton, Gwinnett and 1 more6 hr
Dec 28, 9:16 AM ESTSpecial Weather StatementFFCClayton, Coweta, Fayette, Meriwether, Troup44 min
Dec 28, 9:21 AM ESTAreal Flood WarningFFCClayton, Coweta, Douglas, Fayette, Fulton, Heard and 2 more6 hr
Dec 28, 9:21 AM ESTRiver Flood WarningFFCCoweta24 hr
Dec 28, 9:22 AM ESTRiver Flood WarningFFCFulton11 hr
Dec 28, 9:26 AM ESTRiver Flood WarningFFCGwinnett23 hr
Dec 28, 9:26 AM ESTRiver Flood WarningFFCCobb, Douglas46 hr
Dec 28, 9:30 AM ESTRiver Flood WarningFFCForsyth24 hr
Dec 28, 9:36 AM ESTRiver Flood WarningFFCGwinnett24 hr
Dec 28, 9:47 AM ESTRiver Flood WarningFFCCoweta, Fayette20 hr
Dec 28, 10:11 AM ESTRiver Flood WarningFFCHall, White6 hr
Dec 28, 10:12 AM ESTRiver Flood WarningFFCCobb, Fulton21 days
Dec 28, 10:12 AM ESTRiver Flood WarningFFCCobb, Fulton22 hr
Dec 28, 10:12 AM ESTRiver Flood WarningFFCCarroll, Coweta, Heard50 hr
Dec 28, 10:12 AM ESTRiver Flood WarningFFCClayton, Fayette, Spalding40 hr
Dec 28, 10:12 AM ESTRiver Flood WarningFFCGwinnett, Walton11 hr
Dec 28, 10:12 AM ESTRiver Flood WarningFFCDeKalb, Rockdale35 hr
Dec 28, 10:12 AM ESTRiver Flood WarningFFCNewton, Rockdale47 hr
Dec 28, 10:12 AM ESTRiver Flood WarningFFCBarrow, Jackson37 hr
Dec 28, 10:14 AM ESTSpecial Weather StatementFFCHarris, Muscogee, Talbot31 min
Dec 28, 10:34 AM ESTRiver Flood WarningFFCDeKalb, Fulton5 hr
Dec 28, 10:39 AM ESTRiver Flood WarningFFCDeKalb3 hr
Dec 28, 10:47 AM ESTSpecial Weather StatementFFCButts, Jasper, Jones, Monroe, Morgan, Putnam43 min
Dec 28, 10:59 AM ESTSpecial Weather StatementFFCMarion, Stewart, Taylor46 min
Dec 28, 11:02 AM ESTRiver Flood WarningFFCFulton9 hr
Dec 28, 11:17 AM ESTRiver Flood WarningFFCMurray, Whitfield39 hr
Dec 28, 11:18 AM ESTAreal Flood WarningFFCBanks, Hall, Jackson6 hr
Dec 28, 11:33 AM ESTSpecial Weather StatementFFCBaldwin, Greene, Hancock, Jones, Oglethorpe, Putnam and 2 more42 min
Dec 28, 11:34 AM ESTRiver Flood WarningFFCFayette, Fulton21 days
Dec 28, 11:44 AM ESTRiver Flood WarningFFCTroup21 days
Dec 28, 11:45 AM ESTSpecial Weather StatementFFCBibb, Crawford, Macon, Peach, Schley, Sumter and 1 more45 min
Dec 28, 11:55 AM ESTRiver Flood WarningFFCCoweta, Fayette15 hr
Dec 28, 12:00 PM ESTRiver Flood WarningFFCCherokee22 hr
Dec 28, 12:03 PM ESTRiver Flood WarningFFCMurray5 hr
Dec 28, 12:46 PM ESTSpecial Weather StatementFFCDooly, Sumter29 min
Dec 28, 2:11 PM ESTRiver Flood WarningFFCFulton34 hr
Dec 28, 2:11 PM ESTRiver Flood WarningFFCCoweta, Fayette, Spalding28 hr
Dec 28, 3:08 PM ESTRiver Flood WarningFFCFulton21 days
Dec 28, 3:59 PM ESTRiver Flood WarningFFCGordon, Murray, Whitfield3 days
Dec 28, 3:59 PM ESTRiver Flood WarningFFCCherokee11 hr
Dec 28, 6:14 PM ESTRiver Flood WarningFFCDouglas, Fulton22 hr
Dec 28, 6:14 PM ESTRiver Flood WarningFFCHeard20 hr
Dec 28, 6:14 PM ESTRiver Flood WarningFFCChattahoochee, Muscogee43 hr
Dec 28, 6:19 PM ESTRiver Flood WarningFFCDeKalb10 hr
Dec 28, 6:26 PM ESTRiver Flood WarningFFCFayette26 hr

Nearby

River Flood Warnings in Georgia, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.